Evolution in games with endogenous mistake probabilities

E.E.C. van Damme, J. Weibull

Research output: Contribution to journalArticleScientificpeer-review

306 Downloads (Pure)
Original languageEnglish
Pages (from-to)296-315
Number of pages19
JournalJournal of Economic Theory
Volume106
Issue number2
Publication statusPublished - 2002

Cite this

@article{1c779ce99daa48939ddbe393d5800797,
title = "Evolution in games with endogenous mistake probabilities",
author = "{van Damme}, E.E.C. and J. Weibull",
note = "DP99122 Pagination: 19",
year = "2002",
language = "English",
volume = "106",
pages = "296--315",
journal = "Journal of Economic Theory",
issn = "0022-0531",
publisher = "Academic Press Inc.",
number = "2",

}

Evolution in games with endogenous mistake probabilities. / van Damme, E.E.C.; Weibull, J.

In: Journal of Economic Theory, Vol. 106, No. 2, 2002, p. 296-315.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - Evolution in games with endogenous mistake probabilities

AU - van Damme, E.E.C.

AU - Weibull, J.

N1 - DP99122 Pagination: 19

PY - 2002

Y1 - 2002

M3 - Article

VL - 106

SP - 296

EP - 315

JO - Journal of Economic Theory

JF - Journal of Economic Theory

SN - 0022-0531

IS - 2

ER -